# SDR ASAA12911581

- Difficulty date: March 7, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 32,411 hours, 12,530 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A611021
- Condition: Dented
- Location: Bs 440-488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FORWARD CARGO EXTERNAL SKIN 13' BELOW TOP AND 22' FROM AFT EDGE. ACFT GROUNDED. ALL WORK ACCOMPLISHED IAW REV B6 14711 EA, NR E00 52EA 07661.
